# SDR AK62003F00000

- Difficulty date: November 1, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N6562C
- Make and model: Cessna 414A
- Aircraft serial: 414A0015
- Engine: Cont TSIO520*
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 50110241
- Condition: Corroded
- Location: Lt Spar
- Part time: 5,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION IT WAS DISCOVERED THAT THE LT WING UPPER REAR SPAR FITTING WAS CORRODED.  UPON REMOVAL OF THE WING TO CHANGE THE FITTING, IT WAS DISCOVERED THAT THE LOWER AFT SPAR FITTING ALSO HAD CORROSION.  BOTH FITTINGS WERE REPLACED.  THE CORROSION APPEARS TO BE CAUSED BY EXHAUST GASES CIRCULATING IN THE GEAR WELL AND EVENTUALLY CONTACTING THE FITTINGS.
